# SDR CA050803006

- Difficulty date: August 2, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,781 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2731 · Elevator Tab Control System
- Part: Drive Shaft
- Condition: Sheared
- Location: Actuator
- Component: Actuator
- Component part number: 1095243299
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, ELEC TRIM WAS OPERATED, IT WOULD ONLY MOVE 1.5 DEG FROM FULL NOSE UP, COULD NOT BE MOVED MANUALLY.  AC RETURNED TO DEPARTURE AIRPORT.  ELEV TRIM WAS STILL JAMMED ON GROUND ELECTRICALLY AND MANUALLY.  INSP OF ACTUATOR MOTOR, IN TAIL SECTION, REVEALED THAT DRIVE HAD SHEARED AT END OF ACTUATOR.  ACTUATOR IS CONNECTED TO ANOTHER CABLE DRUM UNIT WITH UNIVERSAL JOINT.  ACTUATOR ASSY IS CONNECTED TO 1 ELEV TRIM CABLE WITH BRIDAL CABLE, DRUM UNIT IS CONNECTED TO OTHER ELEV TRIM CABLE WITH A BRIDAL CABLE.  WHEN ACTUATOR DRIVE SHEARED, BRIDAL CABLE OF DRUM UNIT AND UNIVERSAL JOINT JAMMED ELEVATOR TRIM CABLE, SO THERE WAS VERY LITTLE MOVEMENT OF TRIM SYS. REASON FOR ACTUATOR DRV BREAKING IS UNKNOWN.
